# SDR SWAA2025120136235

- Difficulty date: November 17, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8829Q
- Make and model: Boeing 737-8
- Aircraft serial: 67487
- Aircraft time: 9,775 hours, 5,338 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, SHIELD CRACKED AT THE 2:00 POSITION AFT LOOKING FWD INBD CORE SIDE JUST UNDER AFT MOUNT.   R & R HEAT SHIELD IAW AMM 70-51-00.
